Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child having throat problem. Suggest medicine

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
my kid (3.5 yrs) having throat problem ...she is having reddiness on rear side of tongue
any suggest any medicine
she is not taking any food...only drinking milk
Posted Wed, 23 Jan 2013 in Ear, Nose and Throat Problems
Answered by Dr. R.A. Singh 2 hours later
Thanks for writing your query.

After reading your post, it seems that your daughter may be suffering from Pharyngitis or Tonsillitis.

You have mentioned that your daughter is not taking any food except milk.
Is she having pain while swallowing?
Whether she is having fever and cough also?

You should get a throat swab culture done to know the causative organism and the appropiate antibiotic according to the culture and senstivity report. Also get her blood investigated for Complete Blood Count(CBC).

Gargling with warm saline water will be helpful to decrease the pain and inflammation.

Antiinflammatory medicines like syrup containing Ibuprofen and paracetamol 2.5 ml thrice a day after meals will be helpful.

You should also get her examined by an ENT specialist.

She can take any food which she likes except cold, spicy and sour foods.

I hope this is helpful to you. If you have any query, I will be happy to help.
Above answer was peer-reviewed by
Follow-up: Child having throat problem. Suggest medicine 8 hours later
fever is there one ...then i used syrup P250
now no cough (except while eating)
she is having pain while swallow.
I am using antibiotic syrup azithral 200 it ok
give ur comments
Answered by Dr. R.A. Singh 1 hour later

Thanks for your response.

Syrup P 250 contains Paracetamol which is antipyretic that is it will decrease the fever and also relief from mild pains.

I would suggest that you should first have a throat swab culture and then give antibiotics according to the reports. Since you have started Azithral continue its full course of 3 days and then give the antibiotic which is more sensitive as per the reports.

Also give some probiotic (Lactobacillus preparation) along with the antibiotics to prevent antibiotic induced diarrhoea.

I hope you are giving her the medicines under medical supervision.

I hope this is helpful to you. If you have any further queries, I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor